Anabolics
Search More Than 6,000,000 Posts
Results 1 to 22 of 22

Thread: *headaches*

  1. #1
    DeeB028 is offline New Member
    Join Date
    Mar 2003
    Location
    La
    Posts
    6

    *headaches*

    First it started when i worked out i would get pretty bad headaches.
    The headaches would slowly go away. Now i get them everytime
    i strain,workout,or even when i have sex. Im currently taking Sustanon250 and i was wondering if there was anything i could take
    or do to keep from getting them cause im convinced its the Sustanon250 giving me the headaches. Id appreciate any help i can get thanx!!!

  2. #2
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    First I'd ask where they are... if in the back of your head then it's your neck muscles most likely cramping up. Try ice on the lower back of your head/neck - should get rid of it nicely.

    Another thing a lot of bro's do is eat quite a bit of advil (mostly for muscle pain) but it would of course help out with the headaches either caused by muscle strain or high blood pressure..... speaking of which, have you checked yours lately? May want to look at that as well.

  3. #3
    Ammar's Avatar
    Ammar is offline Senior Member
    Join Date
    Dec 2002
    Location
    Syria/Morocco
    Posts
    1,606
    Are you taking sustanon250 by itself? How long have you been on it? Did you get the headaches before taking the sustanon250?

  4. #4
    UltimateFighter's Avatar
    UltimateFighter is offline Associate Member
    Join Date
    Dec 2002
    Location
    South Carolina
    Posts
    283
    you are dehydrated. chronically.

  5. #5
    dlambe5's Avatar
    dlambe5 is offline New Member
    Join Date
    Aug 2002
    Location
    around
    Posts
    41
    i had the same problem with sust 250. i took it by itself and i got bad headaches all the time. i dont know what it was, but i got headaches too.

  6. #6
    DeeB028 is offline New Member
    Join Date
    Mar 2003
    Location
    La
    Posts
    6
    Im only taking Sustanon250 im on my 5th week...And ive never had headaches like this b4 i started taking sustanon250... The last headaches i got lasted for 2 days... And it aint a lil headaches its
    pretty bad....

  7. #7
    fLgAtOr is offline Anabolic Member
    Join Date
    Sep 2002
    Posts
    2,752
    Haven't done Sust, buuuuttt.....

    If they come with your workouts and sex, it sounds like they are bloodpressure related. AKA Most likely dehydration. Try drinking more (MORE) water and take it from there.

    Peace

  8. #8
    HBK
    HBK is offline Banned
    Join Date
    Jan 2003
    Location
    Columbus,ohio
    Posts
    123
    Im using sust too.at 750 a week.I get severe sweating in the back of my neck along with headaches also.But on a positive note when these symptoms occur u know the stuff is good!

  9. #9
    blakyr's Avatar
    blakyr is offline Associate Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    187
    Hey bro... my second cycle i took sust250/d-bol and i got monster headaches for the first like 4 weeks... but then i researched it and everyone told me to drink water..... i started drinking an ungodly amount of water and they went away....
    hope it works 4 you

  10. #10
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    Location
    San Diego
    Posts
    1,454
    Good advice blakyr!!

  11. #11
    BARBENDER29 is offline Associate Member
    Join Date
    Dec 2002
    Location
    NORTH CAROLINA
    Posts
    247
    Funny you ask this question.I had the same problem about 3 years ago and it sucks.When you're having sex and just about todrop your load you get a major headache and it just messes everything up.It also happens when your lifting heavy and trying to get that last one or two.The thing is bro I wasn't even juicen at the time it happened to me,just lifting and having sex.I had to go see a specialist and he gave me some medication to knock it out.It's tried to come back on me here recently,but hasn't gotten llike it was.I just wanted to share this with you so you would know it's not the juice,but I can't tell you exactly what causes it.I think I still have the bottles of medication at the house if I can find them I'll let you know what they are.

  12. #12
    fifty-five is offline New Member
    Join Date
    Aug 2002
    Posts
    24

    me too

    I had the same prob. thought it was cramps. Went to the doctor and he told me that the test was making me have the headaches. It increases the bp. I had migrane type headaches...it was awful...

    it got better though

    55

  13. #13
    Big Rhino's Avatar
    Big Rhino is offline Junior Member
    Join Date
    Nov 2002
    Location
    Eastcoast U.S.A
    Posts
    113
    When your on, it raises your blood pressure. So if your pressure is all ready high and then you add the shit to it. it even goes higher and then and strain or excitement and it's even higher and then a big fat POUNDING headache. Think about it or don't if it hurts.



    RHINO

  14. #14
    DeeB028 is offline New Member
    Join Date
    Mar 2003
    Location
    La
    Posts
    6
    Thanx for all the advice guys i really really appreciate it...... I went to the doctor the other day i had to give blood im getting a cat scan next
    week.... I told my Dr. i was on it and she said to stop immeditately but
    fuck that..... Hey Barbender29 try to find that med for me please and get back with me and tell me the name of that shit....Thanx Bro.... Cause i really dont want a Cat Scan..... Thanx for all yalls help....

  15. #15
    DeeB028 is offline New Member
    Join Date
    Mar 2003
    Location
    La
    Posts
    6
    Oh and how yall get those pics on yalls shit ?????

  16. #16
    sharky's Avatar
    sharky is offline Associate Member
    Join Date
    Mar 2003
    Location
    houston,tx
    Posts
    253
    IVE USED SUST MANY TIMES AND EVEN ALONE. NEVER ANY HEADACHES. A COUPLE OF THESE GUYS ARE RIGHT. ITS THE WATER, IVE ALWAYS DRANK OVER 2 GAL. OF WATER ON ANY CYCLE. IT MAY SEEM LIKE A LOT OF WATER BUT JUST SIP ALL DAY LONG AND BEFORE YOU KNOW IT YOU WILL BE AT 2 GAL. AND THEN NO MORE PROBLEMS LIKE THIS.

  17. #17
    NEO-OEN's Avatar
    NEO-OEN is offline Associate Member
    Join Date
    Mar 2003
    Location
    Columbia North - BC
    Posts
    290
    Yeah man, best bet. Just go to costco and buy a case of 35 bottles of water for 6 bucks, and carry em around with ya. you'll be sipping on em all day long.

  18. #18
    UltimateFighter's Avatar
    UltimateFighter is offline Associate Member
    Join Date
    Dec 2002
    Location
    South Carolina
    Posts
    283
    told you. Drink H2O.

  19. #19
    Doc M's Avatar
    Doc M is offline AR-Hall of Famer
    Join Date
    Jan 2003
    Location
    Mid-West
    Posts
    2,483
    I think everyone is jumping the gun and when it's with someones health, I strongly feel that if you're not a Doctor, than keep your posts to suggestions only.

    Yes, the members are correct when they say Sust can cause headaches from dehydration. This is obviously easily cured. But if your Doctor tells you to stop immediately then you do it! Period!! And if a CT Scan is ordered, then you go and have it done! Period!

    Do you really think that putting on some extra muscle and getting stronger is worth risking a stroke, aneurysm rupture, or bleed?? If you do, then why did you even go see your Doctor in the first place? Get your priorities straight! Do what your Doc told you, have the tests, and if they all come back okay then buy some more gear and resume a cycle. Don't be foolish because if you drop dead or have to spend the rest of your young life in a convalescent home drooling on yourself, you will be damn sorry. Do what your Doc said!!

    Doc M

  20. #20
    blakyr's Avatar
    blakyr is offline Associate Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    187
    Doc M is right.... dont fuck with it if your doctor told you to stop.... just do it... its not worth the risk, i was only telling you what worked for myself
    hope you make the right decision

  21. #21
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    Well first of all i speak form fucking 100% real experience i was doing fucking d bol and started getting terrible back pain and headaches so bad i couldn't walk -wound up in the hospital for 7 FUCKING Real painful days THE HEADACHES ARE form HIGH BLOOD PRESSURE PAL. WHich sounds very harmless but this leads to many problems like not being able to piss which is called acute klidney faliure.High blood pressure leads VITAL organ failure like kidneys liver and so on and so on. Well thats what I wound up with when a doctor says stop you better stop. Not putting you down or anything i just dont wish this on anyone!!!!!!!!!!
    Please stop until you find out whats wrong just remember its not worth YOUR LIFE. STEROIDS AREN'T FOR EVERYONE I FOUND OUT THE HARD WAY. I hope you don't

  22. #22
    blakyr's Avatar
    blakyr is offline Associate Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    187
    bump... more people need to realize that steroids are NOT for everyone... Needle is proof
    Be Smart

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •